# SDR DALA1245770196

- Difficulty date: August 9, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 69,936 hours, 10,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS LEFT 3RD AND 4TH ARE INOPERATIVE.  MAINTENANCE SECURED LAMP SOCKET AT BOTH POSITIONS.  SYSTEM  CHECKED NORMAL.
